Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Award for Distinguished Service to Deborah Tepper Haimo Yueh-Gin Gung and Dr. Charles Y. Hu

Carole B. Lacampagne
The American Mathematical Monthly
Vol. 104, No. 2 (Feb., 1997), pp. 97-98
Stable URL: http://www.jstor.org/stable/2974975
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98